RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 315–317 (Mi fpm59)  

This article is cited in 4 scientific papers (total in 4 papers)

Short communications

Regular rings of Laurent series

K. Sonin

M. V. Lomonosov Moscow State University

Abstract: The following conditions for the ring $A((x))$ of Laurent series over a ring $A$ are equivalent: 1) $A((x))$ is a regular ring; 2) $A((x))$ is a semisimple Artinian ring; 3) $A$ is a semisimple Artinian ring.

Full text: PDF file (127 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.55
Received: 01.01.1995

Citation: K. Sonin, “Regular rings of Laurent series”, Fundam. Prikl. Mat., 1:1 (1995), 315–317

Citation in format AMSBIB
\Bibitem{Son95}
\by K.~Sonin
\paper Regular rings of Laurent series
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 315--317
\mathnet{http://mi.mathnet.ru/fpm59}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789370}
\zmath{https://zbmath.org/?q=an:0867.16023}


Linking options:
  • http://mi.mathnet.ru/eng/fpm59
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Sonin, “Regulyarnye koltsa kosykh ryadov Lorana”, Fundament. i prikl. matem., 1:2 (1995), 565–568  mathnet  mathscinet  zmath
    2. Tuganbaev D.A., “Some ring and module properties of skew Laurent series”, Formal Power Series and Algebraic Combinatorics, 2000, 613–622  crossref  mathscinet  zmath  isi
    3. D. A. Tuganbaev, “Laurent rings”, J. Math. Sci., 149:3 (2008), 1286–1337  mathnet  crossref  mathscinet  zmath
    4. D. A. Tuganbaev, “Malcev rings”, Discrete Math. Appl., 18:2 (2008), 207–225  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:255
    Full text:115
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020